Morning Anxiety On Prozac
Posted 18 July 2012 - 11:39 AM
Posted 18 July 2012 - 11:57 AM
You will find that many people experience this when first starting an SSRI, and it's pretty common with Prozac. I would call your Dr. and tell him how it's making you feel and see if he has an suggestions. He might change the medication or add something to help through this stage.
Hope you start to feel better soon!
Posted 18 July 2012 - 10:21 PM
Posted 19 July 2012 - 12:45 PM
Posted 19 July 2012 - 08:29 PM
God will give you no more than you can handle. This is all a test to see if you are really ready for the good things that are going to come your way. All this pain is going to come back and make me stronger.-Clarence Clemmons 1942-2011
Everything I know, I know because I love. Leo Tolstoy War and Peace
Posted 19 July 2012 - 10:09 PM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users